Canonical β\beta-extensions

  • Andrea Dotto

    Department of Mathematics, University of Chicago, Eckhart Hall, 5734 S University Ave, Chicago, IL 60637, USA
Canonical $\beta$-extensions cover
Download PDF

This article is published open access.


We compare the level zero part of the type of a representation of GL(n)\mathrm{GL}(n) over a local non-archimedean field with the tame part of its Langlands parameter restricted to inertia. By normalizing this comparison, we construct canonical β\beta-extensions of maximal simple characters.

Cite this article

Andrea Dotto, Canonical β\beta-extensions. Doc. Math. 27 (2022), pp. 295–313

DOI 10.4171/DM/871